Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suggest treatment for severe fatigue and high cholesterol levels

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4728 Questions
Question
Experiencing a lot of fatigue. Take Celexa, have taken it for a long time, 40 grams... Recently had blood tests came out well except Cholesterol was 255 with 85 good Cholesterol. Tiredness has been going on a while now...
Posted Mon, 17 Jul 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Seikhoo Bishnoi 2 hours later
Brief Answer:
If fatigue is persistent then drugs can be changed.

Detailed Answer:
Hello thanks for asking

I can understand your concern. Celexa 40 mg could result in drowsiness and thus fatigue. Even if on this dose the fatigue is persistent then you should be checked for hypothyroidism and vitamin B12 deficiency. Hypothyroidism is a known cause of fatigue in depressed individuals. A lot of patients of depression and anxiety have associated vitamin B12 deficiency. So levels of B12 and thyroid hormones should be checked.

If these comes normal then the drug can be changed. Lexapro or Escitalopram can be used. The drug in relatively more activating. Bupropion, Fluoxetine etc are other options. You can talk with your doctor for these drugs. Regular use of either of these drugs should help you to come out of fatigue and tiredness.

Thanks and Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor